# SDR IPXA0M61987

- Difficulty date: July 23, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 48,216 hours, 9,520 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70461
- Condition: Corroded
- Location: L38r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LOWER CTR CARGO RT LONGERON 38 HAS CORROSSION AT STA 5-90.  REMOVED DAMAGED LONGERON SEGMENT AT L38R AND STA 5-113.  FABRICATED AND INSTALLED LONGERON REPAIR SEGMENT REF SRM 53-00-05, REPAIR 1, FIG 202.
